# SDR HALA20231207263

- Difficulty date: December 6, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 48,996 hours, 7,669 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - AIR TURN BACK FM VERIFICATION FAIL (FM2 FAULT). REMOVED AND REPLACED FMGEC 2 PER AMM 22-83-34. AFS TEST AND LAND III CAPABILITY TEST PASSED. OK TO CONT. SERVICE.
